# SDR SWAA2019121639620

- Difficulty date: November 24, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 49,715 hours, 33,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: P2070004
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD L/H WINDSCREEN FLASHLIGHT HAD A BROKEN MOUNT PLATE.        / R&R MOUNTING PLATE PER AMM.
